Electron. J. Differential Equations, Vol. 2016 (2016), No. 286, pp. 1-19.

Weighted pseudo almost automorphic solutions to functional differential equations with infinite delay

Yong-Kui Chang, Shan Zheng

In this article, we first establish some results on composition of Stepanov-like weighted pseudo almost automorphic functions so called class r and class infinity under a uniform continuity condition with respect to L^p-norm. And then, we study the existence and uniqueness of weighted pseudo almost automorphic solutions to an abstract partial neutral functional differential equation with infinite delay with a Stepanov-like nonlinear term.

Submitted September 20, 2016. Published October 26, 2016.
Math Subject Classifications: 43A60, 34G20, 47D03.
Key Words: Stepanov-like weighted function; functional differential equation; pseudo almost automorphic function; infinite delay.

Show me the PDF file (294 KB), TEX file for this article.

Yong-Kui Chang
School of Mathematics and Statistics
Xidian University
Xi'an 710071, China
email: lzchangyk@163.com
Shan Zheng
Department of Mathematics
Lanzhou Jiaotong University
Lanzhou 730070, China
email: 1318434313@qq.com

Return to the EJDE web page